Alert archive / Missouri / Flood Watches in 2007

Flood Watch 4, NWS St. Louis, MO

February 28, 200722 counties in Missouri; 16 counties in Illinois

NWS St. Louis, MO issued this flood watch at Feb 28, 2007, 3:32 PM CST for 22 counties in Missouri; 16 counties in Illinois. It took effect at Feb 28, 2007, 6:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 3:32 PM CST (21:32 UTC)
In effect from
Feb 28, 2007, 6:00 PM CST
Expired
Mar 1, 2007, 3:58 AM CST
In force
10 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 38 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 282132
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CST WED FEB 28 2007

...LOCALLY HEAVY RAINFALL AND FLOODING POSSIBLE...

.PERIODS OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS
EVENING AND CONTINUE INTO THE OVERNIGHT HOURS WITH ANOTHER ROUND
OF STORMS MOVING INTO TO THE AREA TOWARDS DAYBREAK. GENERALLY AROUND
AN INCH OF TOTAL RAINFALL IS EXPECTED WITH THIS STORM SYSTEM
...ALTHOUGH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITHIN THE
STRONGER THUNDERSTORMS.

DUE TO THE SATURATED AND PARTIALLY FROZEN STATE OF THE SOIL
ACROSS THE REGION...MOST OF THE RAINFALL EXPERIENCED OVER THE
NEXT 24 HOURS WILL BECOME RUNOFF. THIS RUNOFF COULD LEAD TO THE
QUICK RISE AND FLOODING OF SMALL CREEKS...STREAMS AND RIVERS...AS
IT WILL NOT TAKE MUCH.

ILZ058>060-064-065-069-070-074-095>102-MOZ018-019-026-027-034>036-
041-042-047>052-059>065-011030-
/O.NEW.KLSX.FA.A.0004.070301T0000Z-070302T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-
MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS
332 PM CST WED FEB 28 2007

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING 
  THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...
  BROWN IL...CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...
  JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...
  MONTGOMERY IL...PIKE IL...ST. CLAIR IL AND WASHINGTON IL. IN 
  MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...FRANKLIN...
  GASCONADE...JEFFERSON...KNOX...LEWIS...LINCOLN...MARION...
  MONITEAU...MONROE...MONTGOMERY...OSAGE...PIKE...RALLS...
  SHELBY...ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND WARREN.

* FROM 6 PM TONIGHT THROUGH 6 PM THURSDAY EVENING

* EXCESSIVE RUNOFF FROM LOCALLY HEAVY RAINFALL OVER THE NEXT 24
  HOURS COULD LEAD TO FLOODING OF SMALL CREEKS...STREAMS AND
  RIVERS.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG
AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING
IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$

BYRD
1 follow-up statement
000 
WGUS63 KLSX 010958
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
358 AM CST THU MAR 1 2007

...THE FLOOD WATCH FOR NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS HAS BEEN CENCELLED...

.A DEEP SURFACE LOW OVER WESTERN MISSOURI WILL DRIVE A LINE OF
FAST MOVING THUNDERSTORMS NORTHEAST ACROSS THE AREA THIS
MORNING...HOWEVER DRYER AIR WILL SPREAD IN RIGHT BEHIND THESE
STORMS AND LESSEN THE CHANCE FOR EXTENSIVE RAINFALL.

ILZ058>060-064-065-069-070-074-095>102-MOZ018-019-026-027-034>036-
041-042-047>052-059>065-011100-
/O.CAN.KLSX.FA.A.0004.000000T0000Z-070302T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-
MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS
358 AM CST THU MAR 1 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN
CANCELLED. RAINFALL ACROSS NORTHEAST MISSOURI HAS BEEN LESS THAN
ONE INCH. SOME RIVERS IN THE AREA REMAIN HIGH WITH A FEW IN FLOOD
BUT THE RAINS THAT OCCUR THIS MORNING SHOULD NOT SUBSTANTIALLY
AGGRIVATE THESE CONDITIONS.

$$

PEDIGO

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Feb 28, 1:58 PM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 28, 1:58 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CST WED FEB 28 2007

.DISCUSSION...
MAIN FCST CONCERN FOR SHORT TERM IS POTENTIAL OF SVR STORMS TONIGHT
INTO THURS. MDLS REMAIN IN GOOD AGREEMENT WITH SYNOPTIC FEATURES FOR
THIS SYSTEM. SFC LOW OVER TX PANHANDLE WILL STRENGTHEN AND MOVE NEWD
INTO NE MO BY 12Z THU..THEN INTO NE IA BY 00Z FRI. ASSOCIATED CDFNT
WILL QUICKLY PROPAGATE ACROSS THE CWA FROM ABOUT 10Z THRU 19Z
THURSDAY...ENDING THE BULK OF THE PRECIP AND BRINGING IN A COLD
AIRMASS BEHIND THE FNT.  THERE IS A CHANCE OF SNOW BEHIND THE COLD
FRONT...HOWEVER COVERAGE AND AMOUNTS SHOULD BE LIMITED.

SPC HAS UPGRADED RISK TO MODERATE FOR CENTRAL MO TONIGHT...THEN
MODERATE FOR ENTIRE CWA BEGINNING 12Z THU. STRONG WAA AND NEGATIVELY
TILTED TROF WITH APPROACHING SYSTEM WILL SUPPORT ELEVATED TSRA
TONIGHT. GFS AND NAM CONTINUE TO SHOW ELEVATED PRECIP BEGINNING
AROUND 03Z TONIGHT. MUCAPE PROGD 500 TO 1100 J/KG AND OVER 60 KTS OF
0-6 KM BULK SHEAR SHOULD SUPPORT HAIL GROWTH WITH INITIAL ROUND OF
ELEVATED CONVECTION.

THEN WILL SEE MAIN AREA OF CONVECTION ASSOCIATED WITH FRONTAL
BOUNDARY...FIRE UP OVER WRN MO BY 11Z...THEN QUICKLY SLIDE EAST
ACROSS THE STATE AS DEEP-LAYER VERTICAL SHEAR PROFILES ARE STRONGLY
FAVORABLE FOR BOWS AND SUPERCELLS. SO COULD SEE TORNADOES AND
DAMAGING WINDS WITH THIS ROUND OF ACTIVITY.

ONE OTHER CONCERN WILL BE RAINFALL AMOUNTS WITH THIS SYSTEM...AS
GROUND OVER CWA REMAINS SATURATED/PARTIALLY FROZEN. EXPECT OVER AN
INCH IN SOME LOCATIONS...DESPITE FAST MOVEMENT OF SYSTEM. SO WILL
ISSUE A FLOOD WATCH FOR AREAS NORTH OF A CRAWFORD COUNTY MO TO
RANDOLPH COUNTY IL LINE FROM 00Z TONIGHT TO 00Z FRIDAY.

ONCE FRONT EXITS AREA...WILL SEE TEMPS DROP WITH SOME LIGHT RAIN
CHANGING OVER TO LIGHT SNOW. ALSO...WILL SEE WINDS PICKUP AS WELL
WITH GUSTS TO 35 TO 40 MPH AT TIMES ON THURSDAY...BEFORE SLOWLY
TAPERING OFF ON FRIDAY.

AS FOR REST OF THE FORECAST PERIOD...VERY FEW CHANGES TO FCST. HAVE
KEPT FCST DRY ATTM WITH RIDGE MOVING INTO AREA. GFS CONTINUES TO
SHOW A CDFNT MOVING INTO AREA ON TUE. HOWEVER...AM KEEPING FCST DRY
DUE TO INCONSISTENCIES.

BYRD
&&

.AVIATION...
FOR THE 18Z TAFS...
VERY DYNAMIC SYSTEM COMING TOGETHER TONIGHT THROUGH THURSDAY WITH
DEEPENING SFC LOW FCST TO TRACK FROM THE PLAINS INTO NW MO BY
EARLY THURSDAY MORNING AND CONTINUE INTO IOWA ON THURSDAY AND
THURSDAY NIGHT. VFR CIGS SHOULD BE REPLACED BY MVFR CIGS TONIGHT
AS THE LOW LEVEL JET INCREASES AND TRANSPORTS DEEPER MOISTURE NWD.
A PERIOD OR TWO OF ELEVATED THUNDERSTORMS...SOME CONTAINING HAIL..ARE
EXPECTED TO IMPACT THE AREA BEGINNING SOME TIME AFTER 03Z IN RESPONSE
TO LIFT VIA THE LOW LEVEL JET AND INCREASING DIVERGENCE ALOFT.
MORE INTENSE THUNDERSTORMS...POSSIBLY IN A LINE...ARE EXPECTED TO
TRANSLATE QUICKLY ACROSS THE REGION FROM WEST TO EAST...LATE
TONIGHT INTO THURSDAY MORNING IN ADVANCE OF THE LIFTING SFC LOW
AND ATTENDANT COLD FRONT.

GLASS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR AUDRAIN-BOONE-CALLAWAY-COLE-FRANKLIN-
     GASCONADE-JEFFERSON-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-ST. CHARLES-ST.
     LOUIS-ST. LOUIS CITY-WARREN.

IL...FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON
     IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-ST. CLAIR IL-
     WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, Feb 28, 1:23 PM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
123 PM CST WED FEB 28 2007

ILZ095>097-MOZ018-019-026-027-034>036-011245-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-
123 PM CST WED FEB 28 2007

...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION LATE
TONIGHT THROUGH THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
SEVERE WEATHER THREAT TONIGHT IS LARGE HAIL AND LOCALLY HEAVY
RAINFALL. AN INTENSIFYING LOW PRESSURE SYSTEM IS FORECAST TO
ORGANIZE ACROSS THE PLAINS TODAY AND MOVE INTO NORTHWEST MISSOURI
BY EARLY THURSDAY MORNING. ELEVATED THUNDERSTORMS WITH A LARGE
HAIL THREAT ARE EXPECTED TO DEVELOP ACROSS THE AREA TONIGHT...MOST
LIKELY DURING THE LATER HALF OF THE EVENING.

RAINFALL FROM THIS STORM SYSTEM COULD RESULT IN NEW OR CONTINUED
RIVER FLOODING AS WELL AS FLOODING ON SMALLER CREEKS AND STREAMS.
SEE STLFLWLSX...STLFLSLSX OR STLESFLSX FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON THURSDAY MORNING
WITH SIGNIFICANT SEVERE WEATHER POSSIBLE. THE MAIN SEVERE WEATHER
THREAT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WILL BE
DAMAGING WINDS TO 70 MPH...HOWEVER LARGE HAIL AND ISOLATED TORNADOES
ARE POSSIBLE AS WELL. A SQUALL LINE IS EXPECTED TO DEVELOP LATE
TONIGHT IN ADVANCE OF THE DEEPENING LOW PRESSURE SYSTEM AND ATTENDANT
COLD FRONT. THIS LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED
TO MOVE RAPIDLY ACROSS THE AREA DURING THE MORNING HOURS.

STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 40 TO 50 MPH ARE
EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON THURSDAY
AFTERNOON AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND THURSDAY MORNING.

ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-042-047>052-
059>065-072>075-084-085-099-011215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-AUDRAIN-MONITEAU-COLE-
OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
123 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL
OF THE REGION...WITH A MODERATE RISK OF SEVERE THUNDERSTORMS IN
CENTRAL MISSOURI. THE MAIN SEVERE WEATHER THREAT TONIGHT IS LARGE
HAIL AND LOCALLY HEAVY RAINFALL...WITH AN INCREASING THREAT OF
DAMAGING WINDS AND ISOLATED TORNADOES ACROSS CENTRAL MISSOURI LATE
TONIGHT.

AN INTENSIFYING LOW PRESSURE SYSTEM IS FORECAST TO ORGANIZE
ACROSS THE PLAINS TODAY AND MOVE INTO NORTHWEST MISSOURI BY EARLY
THURSDAY MORNING. ELEVATED THUNDERSTORMS WITH A LARGE HAIL THREAT
ARE EXPECTED TO DEVELOP ACROSS THE AREA TONIGHT...MOST LIKELY
DURING THE LATER HALF OF THE EVENING...AND PERSIST INTO THE
OVERNIGHT HOURS. A BROKEN LINE OF SEVERE STORMS INCLUDING
SUPERCELLS IS EXPECTED TO ORGANIZE LATE TONIGHT ACROSS PORTIONS OF
SOUTHWEST MISSOURI. THIS LINE OF SEVERE THUNDERSTORMS WITH A
THREAT OF DAMAGING WINDS AND TORNADOES WILL THEN MOVE INTO MIDDLE
MISSOURI SOMETIME BETWEEN 300 AM AND 600 AM.

RAINFALL FROM THIS STORM SYSTEM COULD RESULT IN NEW OR CONTINUED
RIVER FLOODING AS WELL AS FLOODING ON SMALLER CREEKS AND STREAMS.
SEE STLFLWLSX...STLFLSLSX OR STLESFLSX FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 70
MPH AND TORNADOES IS POSSIBLE ON THURSDAY MORNING. SOME OF THE
TORNADOES COULD BE STRONG WITH LONG TRACKS. A MIX MODE OF SEVERE
WEATHER FEATURING BOTH A RAPIDLY MOVING SQUALL LINE AND DISCRETE
SUPERCELL THUNDERSTORMS IS EXPECTED ON THURSDAY MORNING. THESE STORMS
ARE EXPECTED TO BE LOCATED OVER CENTRAL MISSOURI AT DAWN ON THURSDAY
AND MOVE QUICKLY ACROSS THE AREA DURING THE MORNING...AND BE
LOCATED IN CENTRAL ILLINOIS AT MIDDAY THURSDAY.

STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 35 TO 45 MPH
ARE EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON
THURSDAY AFTERNOON AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND THURSDAY.

GLASS

Nearby

Flood Watches in Missouri, 2007Flood Watches in Illinois, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.